# SDR CA150702007

- Difficulty date: June 28, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Lkheed 188LKHEED*
- Aircraft time: 55,262 hours
- Engine: Allsn 501D13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Coupling
- Part number: 6828477
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: D

## Discrepancy

(CAN) SAFETY COUPLING ASSY. FAILED ON ENGINE START.
